Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey Guys!,

I just started taking accutane 3 weeks ago. My acne at first got really bad, but is a lot better now. But one of the side effects I been dealing with is Body/Joint Pain. Its gotten to the point where, when I just sneeze it hurts. I was wondering is there anything I can take to help reduce the pain and is this something that will go away once i come off the treatment. Thanks in advance!

Share this post


Link to post
Share on other sites

I'm not sure if there's anything you can do for it now but it should go away soon after the treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×